brain-icon
Modafinil use during exam
A friend of mine is anxious for an upcoming exam, he's thinking about taking mod alert 200 mg (modafinil) to help him better remember for the exams, will there be any side effects that might affect negatively for his exam? Is there any reason he should not do this?
128 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now
Hello there . I can understand your concern. These drugs are not medical food which can be taken by anyone. These are agents which have to be used strictly under a doctor's guidance and prescription. Also you wont be able to possess these drugs without a valid prescription. They are harmful And should not be taken. Im pretty sure its about you and not your friend. Asking it in a "friend's" pretext wont help. Best regards. Dr. Anil kumar jain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.